I am (was) a very active 33 year old male and have been running about 20 miles a week for the past five years. About two months ago at the gym I ran on the treadmill for about 45 minutes at a faster speed than usual and immediately after I did a chest workout. While lifting I noticed a slight pull feeling in my groin but didnt really think to much of it.. and I admit I was probably lifting a little more weight than I should have. As soon as I left the gym I noticed my entire groin area was very sensitive and even if I lifted something light, i would get that pull feeling. The next day I had a throbbing, aching feeling between my scrotum and anus and felt it the most when sitting down. On top of this, my legs ache like crazy all the time and I get the sensation that I have to urinate if I exert myself in the least bit. To make things worse, when I urinate, the tip of my ***** burns on occasion and I have a general overall pain in my *****. Overall these symptoms have gotten a little better over the past two months but i am still unable to do any exercise because it aggravates the problem. I went to a urologist who is treating me for prostatitis but the antibiotics are not doing anything to help the problem. He also checked me for hernias and didnt find anything. Just last week I saw a neurologist who thinks I may have a herniated disk pressing on a nerve in my spinal cord so I just had an MRI done a few days ago but still waiting for the results. All i have been doing for the past two months is self-diagnosing myself online which isnt helping much. I'm already convinced myself that this is never going to go away. Im nervous that I have my pudendal nerve entrapment or pelvic pain syndrome. If anyone has any advice about this I would greatly appreciate it. Again, all of my symptons started when I left the gym so I know it is related to either lifting or running.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?